Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Deng, Bingmao Qiu, Huiling Liu, Dan and Fang, Mingliang 2014. Hayman's question on normal families concerning zero numbers. Complex Variables and Elliptic Equations, Vol. 59, Issue. 5, p. 616.

    Chen, Wei Yuan, Wenjun and Tian, Honggen 2013. Normal Families of Meromorphic Functions Concerning Higher Derivative and Shared Values. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Yuan, Wenjun Li, Zhirong and Lin, Jianming 2012. Some normality criteria of function families concerning shared values. Mathematical Methods in the Applied Sciences, Vol. 35, Issue. 17, p. 2095.

    Grahl, Jürgen 2011. Differential polynomials with dilations in the argument and normal families. Monatshefte für Mathematik, Vol. 162, Issue. 4, p. 429.

    Wenjun, Yuan Jinjin, Wei and Jianming, Lin 2011. A Note on Normal Families of Meromorphic Functions Concerning Shared Values. Discrete Dynamics in Nature and Society, Vol. 2011, p. 1.

    Yuan, Wenjun Zhu, Bing and Lin, Jianming 2011. Normal Criteria of Function Families Concerning Shared Values. Journal of Applied Mathematics, Vol. 2011, p. 1.

    Zhang, Qingcai 2008. Normal families of meromorphic functions concerning shared values. Journal of Mathematical Analysis and Applications, Vol. 338, Issue. 1, p. 545.

    Nevo, Shahar 2006. From normality to <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:msub><mml:mi>Q</mml:mi><mml:mi>m</mml:mi></mml:msub></mml:math>-normality. Journal of Mathematical Analysis and Applications, Vol. 320, Issue. 1, p. 192.

    Grahl, Jüurgen 2001. An Extension of a Normality Result of D. Drasin and H. Chen & X. Hua for Analytic Functions. Computational Methods and Function Theory, Vol. 1, Issue. 2, p. 457.

    Yasheng, Ye and Xuecheng, Pang 1997. On the Zeros of a Differential Polynomial and Normal Families. Journal of Mathematical Analysis and Applications, Vol. 205, Issue. 1, p. 32.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 98, Issue 3-4
  • January 1984, pp. 385-393

On normal families and a result of Drasin

  • J. K. Langley (a1)
  • DOI:
  • Published online: 14 November 2011

We prove the following: suppose that a and b are complex numbers, with a non-zero, and that n is an integer not less than 5. Then, if F is a family of functions meromorphic in a plane domain Dsuch that, for each f in F, the equation

has no solutions in D, then F is normal in D.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

1D. Drasin . Normal families and the Nevanlinna theory. Acta Math. 122 (1969), 231263.

2W. K. Hayman . Picard values of meromorphic functions and their derivatives. Ann. of Math. 70 (1959), 942.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *